Vol. 10. No. 2. (2021)



A. G. Al Amoush and S. Bulut
On a subclass of bi-close-to-convex functions by means of the Gegenbauer polynomial
DOI: 10.13164/ma.2021.08

J. Klaška
On cubic polynomials with a given discriminant
DOI: 10.13164/ma.2021.09

S. Kumar, A. Gupta, P. K. Gark and R. D. Sarma
Topological solutions of η-generalized vector variational-like inequality problems
DOI: 10.13164/ma.2021.10

D. Leseberg and Z. Vaziry
The Cauchy completion of a symmetric b-uniform filter space
DOI: 10.13164/ma.2021.11

Ş. Sezgek and İ. Dağadur
Some new subspaces of an FK-space and defferred Cesàro conullity
DOI: 10.13164/ma.2021.12

J. T. Whelan and J. E. Klein
Bradley–Terry modeling with multiple game outcomes with applications to College Hockey
DOI: 10.13164/ma.2021.13